# SDR FDEA2020021860345

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 17,581 hours, 9,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Unknown
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDIS  690     52-10  1941     16FEB20  ABQ  OPEN  U  LOGPAGES:2297502  R1 CABIN DOOR SLIDE WOULD NOT SHOW ARMED "SLIDE"  INDICATION ON ECAM.  MEL  16FEB20 00:31   ABQ U  RELEASED FOR SERVICE PER MEL : 52-30-04  CATEGORY : C EXPIRATION : 26FEB20  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR  (IDENTIFY L1 OR R1) __R1__ DOOR - INOP. DOOR ESCAPE  SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY  ARMED PRIOR TO EACH DEPARTURE."  C/7217801           ITEM ON MEL
